# SDR IPXA2024061299251

- Difficulty date: June 5, 2024
- Submitted: June 14, 2024
- Operation: Air carrier
- Aircraft: N621UP
- Make and model: Boeing 747-8F
- Aircraft serial: 65785
- Aircraft time: 15,846 hours, 2,392 cycles
- System (JASC): 5755 · Spoilers
- Part: Skin
- Part number: UNKNOWN
- Condition: Debonded
- Location: Rt Nr 8 Spoiler
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DISBOND - SKIN , R/H WING NO.8 SPOPILER UPPER SURFACE AREA , WS 724. (REPAIR) 1.REMOVE THE DAMAGED MATERIALS AND CLEAN. MEASURE THE DAMAGE AREA (L:12", W:1", 19" FROM AFT EDGE AND 90" FROM INBD EDGE AT NO.8 SPOILER) IAW SRM 57-70-01-2R-1 REFER TO SRM 51-70-05-2R-5 REV.42. 2.ENSURE THAT ALL FLUIDS AND OTHER CONTAMINATION ARE REMOVED IAW SRM 51-20-15-0G-0 REV.42. 3.IDENTIFY AND VERIFY THE REPAIR PLIES FOR REWORK IAW SRM 57-70-01-2R-1 REV.42 4.   NO DEFECT FOUND.
